# SDR CA990907032

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: D297974
- Condition: Malfunctioned
- Location: Turbine Governor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAXI, ENGINES WERE NOT IN OPERATING RANGE.  FURTHER INVESTIGATION REVEALED THAT GOVERNORS HAD CHANGED FOR UNEXPLAINED REASONS.
